# SDR AALA20180126001

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 56,401 hours, 9,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: S283T0067
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  FLIGHT RECEIVED CONFIGURATION LIGHT, RED, STATUS MESSAGE AND NOSE AIR GROUND DISAGREE WARNINGS. AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND COMPRESSED SENSOR DAMAGED AND REPLACED THE PROXIMITY SENSOR IAW AMM 32-09-08 AND ALSO PERFORMED SATISFACTORY OPERATIONAL CHECKS.
